Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 270, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 14, 2015, 6:24 PM EDT for 6 counties in Georgia. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 6:24 PM EDT (22:24 UTC)
- Expired
- Jul 14, 2015, 7:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Dade County, GA, Fannin County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 116 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:55 PM EDT | TSTM WND DMG | Rocky Face, GA | TREES WERE DOWNED ON SEEP SPRINGS RD. |
| Jul 14, 7:00 PM EDT | TSTM WND DMG | 2 Ese Crown Mill Villag, GA | A TREE WAS DOWNED ONTO POWER LINES ON RIVERBEND ROAD IN DALTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 4:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1704 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
214
WUUS52 KFFC 142224
SVRFFC
GAC047-083-111-213-295-313-142315-
/O.NEW.KFFC.SV.W.0270.150714T2224Z-150714T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WHITFIELD COUNTY IN NORTHWESTERN GEORGIA...
CATOOSA COUNTY IN NORTHWESTERN GEORGIA...
CENTRAL WALKER COUNTY IN NORTHWESTERN GEORGIA...
NORTHERN DADE COUNTY IN NORTHWESTERN GEORGIA...
WEST CENTRAL FANNIN COUNTY IN NORTH CENTRAL GEORGIA...
MURRAY COUNTY IN NORTHWESTERN GEORGIA...
* UNTIL 715 PM EDT
* AT 623 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM
NEAR KIMBALL TO NEAR LOOKOUT MOUNTAIN TO SOUTH CLEVELAND...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DALTON...LAFAYETTE...CHATSWORTH...RINGGOLD...TRENTON...FORT
OGLETHORPE...ROSSVILLE...CHICKAMAUGA...VARNELL...LOOKOUT
MOUNTAIN...ETON...TUNNEL HILL...COHUTTA...CHATTANOOGA VALLEY...LA
FAYETTE...LAKEVIEW...NAOMI...CISCO...CONASAUGA LAKE AND BOYNTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3499 8462 3497 8462 3489 8454 3485 8457
3485 8462 3483 8459 3478 8464 3476 8464
3461 8486 3463 8491 3463 8493 3462 8493
3462 8506 3475 8545 3498 8560
TIME...MOT...LOC 2223Z 289DEG 34KT 3499 8563 3503 8537 3513 8491
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:26 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 14, 3:26 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 326 PM EDT TUE JUL 14 2015 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LATEST REGIONAL RADAR LOOP SHOWS ANOTHER CONVECTIVE COMPLEX GETTING ORGANIZED ACROSS NORTH TN AND TRACKING SOUTH-SOUTHEAST. SPC HAS PLACED MUCH OF TN IN A SEVERE THUNDERSTORM WATCH UNTIL 10 PM THIS EVENING. HIRES RADAR MODELS ARE SHOWING BETTER AGREEMENT WITH THIS COMPLEX PUSHING INTO FAR NORTH GA BETWEEN 5-7 PM THEN PUSHING SOUTHWARD AND ACROSS THE ATLANTA METRO AREA BY 8-10 PM.. THEN INTO PARTS OF CENTRAL GA BY MIDNIGHT AND CONTINUING INTO THE EARLY WEDNESDAY MORNING HOURS. HOWEVER...DO EXPECT THE STRENGTH OF THIS CONVECTION TO GREATLY DIMINISH AFTER MIDNIGHT AS IT PUSHES INTO PARTS OF CENTRAL GA. BEFORE THEN... THESE STORMS COULD CONTINUE TO BE STRONG AND POSSIBLY SEVERE THROUGH THE EVENING ACROSS NORTH GA... AND WOULD NOT BE SURPRISED TO SEE PARTS OF NORTH GA PLACED IN A SEVERE THUNDERSTORM WATCH BY 5-6 PM THIS EVENING. WILL HAVE TO MONITOR THIS STORM COMPLEX CLOSELY THROUGH THE EVENING AS INSTABILITIES REMAIN MODERATELY STRONG INTO THE EVENING. THE MAIN STORM THREATS THROUGH AT LEAST THE EVENING CONTINUE TO BE DAMAGING WINDS... FREQUENT LIGHTING AND POSSIBLY SOME LARGE HAIL AT TIMES. LOCALIZED BRIEF FLOODING CANNOT BE RULED OUT AS WELL... ESPECIALLY IF ANY TRAINING OCCURS IN THE MOUNTAINS. ALL INTEREST ACROSS NORTH AND CENTRAL GA SHOULD CLOSELY MONITOR THE WEATHER FOR POSSIBLE WATCHES AND/OR WARNINGS THIS LATE AFTERNOON AND EVENING. MODELS ARE SHOWING SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS DEVELOPING ALONG A WEAK SURFACE TROUGH THAT DIPS INTO NORTH GA AROUND 5-7 AM WEDNESDAY MORNING. ALTHOUGH EXPECTING MAINLY SHOWERS WITH THIS MORNING CONVECTION... CANNOT RULE OUT A FEW NON- SEVERE THUNDERSTORMS IN NORTH GA WEDNESDAY MORNING. THE COMBINATION OF THE WEAK SURFACE TROUGH AND WEAK DISTURBANCES IN THE NW FLOW ALOFT WILL HELP SPARK SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ACROSS PARTS OF NORTH AND CENTRAL GA BETWEEN 2PM AND 10PM ON WEDNESDAY. A FEW OF THESE COULD BE SEVERE AS WELL. THIS THREAT SHOULD END BY 10 PM WEDNESDAY EVENING. OTHERWISE... WILL ALLOW THE HEAT ADVISORY ACROSS PARTS OF CENTRAL GA TO EXPIRE BY 7 PM THIS EVENING... AND ANOTHER HEAT ADVISORY WILL LIKELY BE NEEDED FOR PARTS OF FAR CENTRAL GA AGAIN WEDNESDAY AFTERNOON. WILL LET THE MIDNIGHT SHIFT HANDLE THIS. ALSO... A MAV AND MET BLEND FOR TEMPS AND POPS LOOKED REASONABLE THROUGH THE SHORT TERM. 39 .LONG TERM /THURSDAY THROUGH TUESDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. A WEAK COLD FRONT AND PREFRONTAL TROUGH WILL BE MOVING INTO/OVER THE AREA WEDNESDAY NIGHT WITH THE MAIN UPPER TROUGH BEGINNING TO MOVE OFFSHORE THE EAST COAST. HIGHEST POPS WILL BE SHIFTING TO CENTRAL GA WHERE SOME POTENTIAL FOR SEVERE STORMS MAY LINGER DURING THE EVENING... POSSIBLY THE OVERNIGHT HOURS. OTHERWISE HIGH PRESSURE RIDGE ALOFT BUILDS SOME OVER THE AREA ON THURSDAY WITH THE CENTER REMAINING TO THE WEST. THIS PATTERN CONTINUES THROUGH THE WEEKEND WITH JUST SOME WEAKENING OF THE UPPER RIDGE ON MONDAY. THIS WILL ALSO WEAKEN/DIMINISH THE NW FLOW ALOFT AND SHORT WAVE POTENTIAL OVER THE CWA...ALLOWING FOR A VERY DIURNAL NATURE TO ANY SHOWERS AND THUNDERSTORMS. TEMPERATURES FOR THE MOST PART WILL BE A COUPLE TO A FEW DEGREES ABOVE NORMAL DURING THE LONG TERM PERIOD. BDL/01 && .AVIATION... 18Z UPDATE... HIRES MODELS CONTINUE TO SHOW A THUNDERSTORM COMPLEX PUSHING ACROSS THE ATLANTA TAF SITES BETWEEN 00Z-05Z WED... BUT CANNOT RULE OUT AN AFTERNOON STORM DEVELOPING AROUND THE AIRPORTS PRIOR TO THAT TIME. WILL CONTINUE TO SHOW TEMPO 20-24Z FOR AFTERNOON CONVECTION... AND PREVAILING -TSRA 00-03Z WED TO HANDLE THE EXPECTED STORM COMPLEX LATER THIS EVENING. THE CONVECTIVE THREAT SHOULD GREATLY DIMINISH BY 05-06Z WED... WITH VFR CONDITIONS PREVAILING OUTSIDE OF CONVECTION. WINDS WILL REMAIN ON THE WEST SIDE BUT FREQUENT GUSTS TO AROUND 15- 20KTS REMAIN POSSIBLE THIS AFTERNOON AND AGAIN ON WEDNESDAY. //ATL CONFIDENCE...18Z UPDATE... MED CONFIDENCE ON CONVECTION...HIGH CONFIDENCE REMAINING ELEMENTS. /39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 94 72 93 / 60 30 20 10 ATLANTA 76 92 72 91 / 60 40 20 10 BLAIRSVILLE 68 89 63 86 / 60 40 10 10 CARTERSVILLE 74 93 67 91 / 60 40 20 10 COLUMBUS 77 96 75 94 / 50 40 30 30 GAINESVILLE 74 91 71 90 / 60 40 10 10 MACON 76 97 74 95 / 60 40 30 20 ROME 74 93 69 92 / 60 40 10 10 PEACHTREE CITY 74 94 70 92 / 60 40 20 20 VIDALIA 77 96 76 96 / 50 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONROE...MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART... SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...39 LONG TERM....01 AVIATION...39
Hazardous weather outlook, Jul 14, 5:36 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 536 PM EDT TUE JUL 14 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-152145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 536 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH GEORGIA AND PARTS OF CENTRAL GEORGIA THIS EVENING INTO TONIGHT. WEATHER HAZARDS EXPECTED... DAMAGING WINDS UP TO 70 MPH AND FREQUENT LIGHTNING. LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. DISCUSSION... A LINE OF SEVERE THUNDERSTORMS WILL MOVE SOUTHWARD INTO NORTH GEORGIA AND CONTINUE MOVING THROUGH THE AREA INTO TONIGHT. SOME STORMS WILL BE SEVERE...WITH THE GREATEST THREAT OVER NORTH GEORGIA. THESE STORMS WILL LIKELY BEGIN TO WEAKEN AS THEY PUSH INTO CENTRAL GEORGIA LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY FOR CENTRAL AND PORTIONS OF NORTH GEORGIA WITH DAMAGING WINDS AND FREQUENT LIGHTNING BEING THE PRIMARY HAZARDS. LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS FOR MAINLY CENTRAL GEORGIA ON THURSDAY AND ACROSS THE AREA FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...BUT SPOTTERS NEED TO REMAIN ALERT THIS EVENING INTO TONIGHT...AND ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 14, 2:05 PM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EDT TUE JUL 14 2015
GAZ086-098-112-113-141830-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-EMANUEL GA-
205 PM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...TOOMBS...TREUTLEN
AND EMANUEL COUNTIES UNTIL 230 PM EDT...
AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAK PARK...OR 10 MILES NORTH OF LYONS...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LYONS...VIDALIA...OAK PARK...PONDEROSA...OHOOPEE AND NORMANTOWN.
LAT...LON 3214 8220 3208 8221 3231 8249 3246 8238
3241 8221 3235 8225 3235 8224 3228 8223
3224 8221 3223 8221 3218 8219 3216 8218
TIME...MOT...LOC 1804Z 306DEG 16KT 3235 8237Local storm report, Jul 14, 2:25 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 6 N DAHLONEGA 34.62N 83.98W
07/14/2015 E1.00 INCH LUMPKIN GA 911 CALL CENTER
&&
EVENT NUMBER FFC1500511
SNELSONSpecial weather statement, Jul 14, 2:31 PM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT TUE JUL 14 2015
GAZ076-085-086-096>098-109>113-141930-
JOHNSON GA-WHEELER GA-BLECKLEY GA-DODGE GA-MONTGOMERY GA-LAURENS GA-
TOOMBS GA-TREUTLEN GA-TELFAIR GA-EMANUEL GA-JEFFERSON GA-
231 PM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...WHEELER...BLECKLEY...
DODGE...MONTGOMERY...LAURENS...TOOMBS...TREUTLEN...TELFAIR...EMANUEL
AND JEFFERSON COUNTIES UNTIL 330 PM EDT...
AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS SOUTH OF A LINE FROM
DUBLIN TO SWAINSBORO...MOVING SOUTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...SWAINSBORO...MCRAE...EASTMAN...LYONS...SOPERTON...ALAMO...
MOUNT VERNON...VIDALIA...HELENA...EAST DUBLIN...WADLEY...TWIN CITY...
CHESTER...LUMBER CITY...GLENWOOD...MILAN...ADRIAN...UVALDA AND
DEXTER.
LAT...LON 3181 8314 3249 8320 3289 8230 3283 8231
3280 8221 3281 8215 3266 8208 3260 8200
3254 8203 3256 8208 3252 8215 3235 8225
3217 8218 3191 8223 3197 8248 3195 8249
3196 8255 3192 8268 3178 8287 3178 8301
TIME...MOT...LOC 1830Z 309DEG 17KT 3245 8272Special weather statement, Jul 14, 2:33 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EDT TUE JUL 14 2015
GAZ038-039-141915-
OGLETHORPE GA-WILKES GA-
233 PM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR OGLETHORPE AND WILKES COUNTIES
UNTIL 315 PM EDT...
AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NANCY HART STATE PARK...OR NEAR ELBERTON...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...TIGNALL...NANCY HART STATE PARK...NEWTOWN...VESTA...
FLORAL HILL...MALLORYSVILLE...JACKSONS CROSSROADS...NORMAN...DELHI
AND DANBURG.
LAT...LON 3383 8260 3380 8258 3366 8276 3399 8296
3402 8294 3400 8288 3398 8286 3398 8285
3399 8284 3399 8266 3398 8265 3386 8261
3387 8258 3387 8257
TIME...MOT...LOC 1832Z 308DEG 17KT 3402 8283Special weather statement, Jul 14, 3:03 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT TUE JUL 14 2015
GAZ039-141930-
WILKES GA-
303 PM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR WILKES COUNTY UNTIL 330 PM EDT...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF LINCOLNTON...OR 7 MILES EAST OF
WASHINGTON...MOVING SOUTHEAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...HOLLIDAY PARK...METASVILLE...AONIA AND FLORAL HILL.
LAT...LON 3366 8251 3365 8252 3365 8254 3364 8254
3364 8256 3365 8258 3363 8258 3364 8259
3363 8261 3363 8262 3361 8262 3361 8265
3379 8274 3386 8257 3383 8260 3364 8248
TIME...MOT...LOC 1903Z 330DEG 31KT 3377 8261Special weather statement, Jul 14, 5:25 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT TUE JUL 14 2015 GAZ001>009-011>016-019-142230- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD- 525 PM EDT TUE JUL 14 2015 A LINE OF STRONG TO SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING DAMAGING WINDS ACROSS TENNESSEE IS EXPECTED TO MOVE INTO NORTH GEORGIA OVER THE NEXT HOUR. THESE STORMS WILL HAVE THE ABILITY TO PRODUCE DAMAGING WINDS UP TO 60MPH AND LARGE HAIL AROUND AN INCH IN DIAMETER. SEVERE THUNDERSTORMS ARE LIKELY FOR THIS AREA AS THIS LINE APPROACHES. KOVACIK
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:01 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Jul 14, 3:24 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more | 16 hr |
| Jul 14, 11:31 AM EDT | Special Weather Statement | FFC | Towns, Union | 59 min |
| Jul 14, 11:55 AM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 35 min |
| Jul 14, 12:11 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 49 min |
| Jul 14, 12:26 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 34 min |
| Jul 14, 12:37 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Jul 14, 12:45 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 14, 12:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Jul 14, 1:10 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 35 min |
| Jul 14, 1:20 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Jul 14, 1:22 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jul 14, 1:43 PM EDT | Special Weather Statement | FFC | Lumpkin | 32 min |
| Jul 14, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 43 min |
| Jul 14, 1:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Jul 14, 2:02 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 28 min |
| Jul 14, 2:05 PM EDT | Special Weather Statement | FFC | Toombs | 25 min |
| Jul 14, 2:31 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Johnson, Laurens, Montgomery, Telfair and 3 more | 59 min |
| Jul 14, 2:33 PM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Jul 14, 3:03 PM EDT | Special Weather Statement | FFC | Wilkes | 27 min |
| Jul 14, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 58 min |
| Jul 14, 6:36 PM EDT | Special Weather Statement | FFC | Gilmer, Lumpkin, White | 24 min |
| Jul 14, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, White | 42 min |
| Jul 14, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 37 min |
| Jul 14, 7:16 PM EDT | Special Weather Statement | FFC | Banks, Dawson, Gordon, Hall, Pickens | 29 min |
| Jul 14, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 49 min |
| Jul 14, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker, Whitfield | 51 min |
| Jul 14, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Pickens | 47 min |
| Jul 14, 7:51 PM EDT | Special Weather Statement | FFC | Hall, Jackson, Madison | 24 min |
| Jul 14, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon, Murray, Whitfield | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.